# SDR VTZA97596

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 3520 · Passenger Oxygen System
- Part: Stowage Box
- Part number: K386371
- Condition: Failed
- Location: Cabin O2
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA/IAD - FLT 6308 - DURING TAXI ON 10-23-97 AT 0920 HOURS, AIRCRAFT MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS ROW 1B/C OXYGEN MASKS DEPLOYED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE OPENED DMI 55780, MEL 35-1.  MAINTENANCE CLOSED DMI 55780 ON 10-28-97 BY REMOVING AND REPLACING SEAT 1B/C STOWAGE BOX, OPS CHECK OK. AIRCRAFT RELEASED AND APROVED FOR RETURN TO SERVICE.  (X)
